MathSciNet Relay Station
MathSciNet bibliographic data
MR1089411 (92j:35099) 35K60
Poláčik, P. Imbedding of any vector field in a scalar semilinear parabolic equation. Proc. Amer. Math. Soc. 115 (1992), no. 4, 1001–1008.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement